Electron. J. Diff. Equ., Vol. 2016 (2016), No. 224, pp. 1-10.

Infinitely many solutions for Kirchhoff-type problems depending on a parameter

Juntao Sun, Yongbao Ji, Tsung-Fang Wu

In this article, we study a Kirchhoff type problem with a positive parameter $\lambda$,
 -K\Big( \int_{\Omega }|\nabla u|^{2}dx\Big) \Delta u=\lambda
 f(x,u) ,  \quad \text{in } \Omega , \cr
 u=0,  \quad \text{on } \partial \Omega ,
where $K:[0,+\infty )\to \mathbb{R} $ is a continuous function and $f:\Omega \times \mathbb{R}\to \mathbb{R}$ is a $L^{1}$-Caratheodory function. Under suitable assumptions on K(t) and f(x,u), we obtain the existence of infinitely many solutions depending on the real parameter $\lambda$. Unlike most other papers, we do not require any symmetric condition on the nonlinear term $f(x,u)$. Our proof is based on variational methods.

Submitted November 11, 2015. Published August 17, 2016.
Math Subject Classifications: 35B09, 35J20.
Key Words: Infinitely many solutions; Kirchhoff type problem; variational method.

An addendum was posted on September 29, 2016. It corrects Theorems 3.1 and 3.3. See the last three pages of this article.

Show me the PDF file (234 KB), TEX file for this article.

Juntao Sun
College of Science
Hohai University
Nanjing 210098, China
email: sunjuntao2008@163.com
Yongbao Ji
Institute of Finance and Economics
Shanghai University of Finance and Economics
Shanghai 200433, China
email: jiyongbao@126.com
Tsung-fang Wu
Department of Applied Mathematics
National University of Kaohsiung
Kaohsiung 811, Taiwan
email: tfwu@nuk.edu.tw

Return to the EJDE web page